Advanced search
Start date
Betweenand

Flank David Morais Bezerra

CV Lattes


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Matemática from Universidade Federal do Maranhão (2005), master's at Mathematics from Universidade Federal de Campina Grande (2006) and doctorate at Mathematics from Universidade de São Paulo (2010). Has experience in Mathematics, focusing on Mathematics, acting on the following subjects: dumbbell, atratores autônomos and semi-grupo. (Source: Lattes Curriculum)

Scholarships in Brazil
FAPESP support in numbers * Updated October 17, 2020
Total / Available in English
2 / 1 Completed scholarships in Brazil

Associated processes
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (7)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications7
Citations14
Cit./Article2.0
Data from Web of Science

BEZERRA, FLANK D. M.; CARBONE, VERA L.; NASCIMENTO, MARCELO J. D.; SCHIABEL, KARINA. REGULARITY AND UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR A CLASS OF NONAUTONOMOUS THERMOELASTIC PLATE SYSTEMS. PACIFIC JOURNAL OF MATHEMATICS, v. 301, n. 2, p. 395-419, . Web of Science Citations: 0. (14/03686-3, 17/06582-2)

ARRIETA, JOSE M.; BEZERRA, FLANK D. M.; CARVALHO, ALEXANDRE N.. RATE OF CONVERGENCE OF GLOBAL ATTRACTORS OF SOME PERTURBED REACTION-DIFFUSION PROBLEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 41, n. 2, p. 229-253, . Web of Science Citations: 4.

BEZERRA, F. D. M.; CARVALHO, A. N.; CHOLEWA, J. W.; NASCIMENTO, M. J. D.. Parabolic approximation of damped wave equations via fractional powers: Fast growing nonlinearities and continuity of the dynamics. Journal of Mathematical Analysis and Applications, v. 450, n. 1, p. 377-405, . Web of Science Citations: 4. (14/03109-6, 03/10042-0, 14/03686-3)

BEZERRA, F. D. M.; NASCIMENTO, M. J. D.; DA SILVA, S. H.. A class of dissipative nonautonomous nonlocal second-order evolution equations. APPLICABLE ANALYSIS, v. 96, n. 13, p. 2180-2191, . Web of Science Citations: 2. (14/03109-6, 14/03686-3)

BEZERRA, FLANK D. M.; CARVALHO, ALEXANDRE N.; DLOTKO, TOMASZ; NASCIMENTO, MARCELO J. D.. Fractional Schrodinger equation; solvability and connection with classical Schrodinger equation. Journal of Mathematical Analysis and Applications, v. 457, n. 1, p. 336-360, . Web of Science Citations: 2. (13/10341-0, 03/10042-0, 14/03686-3)

BEZERRA, FLANK D. M.; CARVALHO, ALEXANDRE N.; NASCIMENTO, MARCELO J. D.. FRACTIONAL APPROXIMATIONS OF ABSTRACT SEMILINEAR PARABOLIC PROBLEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 25, n. 11, p. 4221-4255, . Web of Science Citations: 0. (03/10042-0, 14/03686-3, 17/06582-2)

BEZERRA, FLANK D. M.; CARBONE, VERA L.; NASCIMENTO, MARCELO J. D.; SCHIABEL, KARINA. PULLBACK ATTRACTORS FOR A CLASS OF NON-AUTONOMOUS THERMOELASTIC PLATE SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 23, n. 9, p. 3553-3571, . Web of Science Citations: 2. (14/03109-6, 14/03686-3)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

BEZERRA, Flank David Morais. Taxa de convergência de atratores de algumas equações de reação-difusão perturbadas.. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (06/57231-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: